Mathematics Faculty Articles

Title

Another Proof of a Singular Value Inequality Concerning Hadamard Products of Matrices

Document Type

Article

Publication Date

1988

Publication Title

Linear and Multilinear Algebra

ISSN

0308-1087

Volume

22

Issue/No.

4

First Page

307

Last Page

311

Abstract

Let A B denote the Hadamard product of A and B A B the same size complex matrices. let σ(A) denote the singular value vector of A. with components in decreasing order and let Mn (C) denote the space of all complex n×n matrices. This paper gives another proof of singular value inequality

σ(A B)≺ω σ(A) σ(B)

for any A B∈Mn (C), which has been obtained recently in {1, 3, 4, 7].

DOI

10.1080/03081088808817843

This document is currently not available here.

Peer Reviewed

Find in your library

Share

COinS